Nonlinear flow control scheme under capacity constraints

Research output: Contribution to journalArticle

Abstract

We present a nonlinear flow control scheme based on a buffer management model with physical constraints. It extends previous result of Pitsillides et al. in [6] by improving the queue length regulation for better service of network traffics. Besides a single node system, we also address the decentralized control of many cascaded nodes. The proposed discontinuous controller asymptotically regulates the buffer queue length at the output port of a router/switch to a constant reference value, under unknown time varying interfering traffics and saturation constraints on control input and states. Its continuous approximation achieves practical regulation with an ultimate bound on the regulation error tunable by a design parameter.

Original languageEnglish (US)
Pages (from-to)64-74
Number of pages11
JournalZidonghua Xuebao/Acta Automatica Sinica
Volume31
Issue number1
StatePublished - Jan 1 2005

    Fingerprint

Keywords

  • Asymptotic regulation
  • Buffer management
  • Capacity constraints
  • Congestion control

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Software
  • Information Systems
  • Computer Graphics and Computer-Aided Design

Cite this